Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30, Issue 10, Pages 593-604

Completely generalized multivalued nonlinear quasi-variational inclusions

1Department of Mathematics, Liaoning Normal University, Liaoning, Dalian 116029, China
2Department of Mathematics, University of Texas, Pan American, Edinburg, Texas 78539, USA
3Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea
4Department of Applied Mathematics, Changwon National University, Changwon 641-773, Korea

Received 10 August 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zeqing Liu, Lokenath Debnath, Shin Min Kang, and Jeong Sheok Ume, “Completely generalized multivalued nonlinear quasi-variational inclusions,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 10, pp. 593-604, 2002.